Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Stacys story

Page 2 of 2 Previous  1, 2

View previous topic View next topic Go down

Re: Stacys story

Post  stacybrevin on Mon Jun 13, 2011 6:15 pm

whats physico?

Misery loves company. I know that sounds awful. I wish none of us had to deal with any of this but at least I found you all. Thank you! My V is just like my tongue.... if anything irritates it...it gets MAD. So the key is to calm down the nerves. MMMMMMM.

stacybrevin

Posts : 12
Join date : 2011-06-08

View user profile

Back to top Go down

Re: Stacys story

Post  Sarah001 on Mon Jun 13, 2011 7:35 pm

Zazu it could be fibro or it could be pelvic floor related. My WH physio told me the pelvic floor being in spasm totally drains energy and once it's sorted people feel alot more energetic and clear headed. I got diagnosed with fibro by a Rheumatologist I saw about my Hypermobility Syndrome, I had no clue I had it as well and put all my symptoms down to my HMS because that's bilateral, involves trigger points and spasmed muscles all over the body and is very painful all the time so the fibro diagnosis was based on tender points, the fact I don't feel refreshed when I wake up and feel as tired as I did when I went to bed and I also have Raynauds (lucky me, aren't I healthy!!) which is a common feature of fibro. You'd need to run it past your doctor and either have them do the tests or refer you elsewhere for them.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Stacys story

Post  stacybrevin on Tue Jun 14, 2011 3:15 pm

Whats a physico? Is that a pt?

stacybrevin

Posts : 12
Join date : 2011-06-08

View user profile

Back to top Go down

Re: Stacys story

Post  jules on Fri Jun 17, 2011 4:11 am

a physio is what we call a P.T. in the U.S. I have no other burning pain or tingling...other than my vulva. That makes up for it.

jules

Posts : 225
Join date : 2010-03-17

View user profile

Back to top Go down

Re: Stacys story

Post  arlee on Mon Nov 28, 2011 4:10 pm

Stacy - I was reading your post about how you feel good when you go to bed and sleep, until you go to the bathroom. I have the same problem, and then of course it gets worse as the day goes by. It's almost as though a "monster" is slowly creeping up and taking over! Does it burn when you urinate? I don't have that problem, so I would like to check and see if I have excess oxalates in my urine. My gyno doesn't think it's necessary, so I will ask my family doctor to send me. I need to explore all avenues.

arlee

Posts : 2
Join date : 2011-11-28

View user profile

Back to top Go down

mine too started after yeast

Post  Melissa777 on Tue Nov 29, 2011 6:30 am

I got my V after a BAD yeast infection and I too have treated my yeast with diflucan and natural anti fungals
I seriously HATE V
its taken away my happiness
I have my good days/ my bad days
and the days I wish I could fall asleep and not wake up

I do acupuncture, cold laser therapy- herbal therapy, and all of which work, but it doesnt seem to cure it
ive had this for a little over a year now and i seriously am not liking life anymore
im single, pretty, in my 30s, no kids
and i was hoping id meet a great guy, get married, have kids
and now i feel like none of this is possible
this sucks

Melissa777

Posts : 55
Join date : 2011-07-10

View user profile

Back to top Go down

Re: Stacys story

Post  Ceriane on Tue Mar 13, 2012 9:44 pm

Hi Stacey,

I worried at one point it was lichen sclerosis or lichen planus...but my doctor assured me it wasn't...there is a test for that.

Noni...have you had your B12 levels checked as I have something called pernicious anaemia, and that causes burning sensation or pins and needles in the hands and feet, as well as a sore tongue and soreness of the vagina....(although not a common symptom). Do you have any other symptoms such as tiredness, dizziness, memory problems or soreness around the mouth? Ask for a B12 test and ask for the number...B12 injections really helped me.

Ceriane

Posts : 76
Join date : 2012-02-16

View user profile

Back to top Go down

Re: Stacys story

Post  Sponsored content


Sponsored content


Back to top Go down

Page 2 of 2 Previous  1, 2

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum